# SDR ORJA98128

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A4747
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MX DISCOVERED NR 2 ENG AFT COWL LATCH DOOR HAS EVIDENCE OF HEAT DAMAGE.  NR 2 ENG UPPER AND LOWER C-DUCTS HAVE DELAMINATION AND ARE DISBONDED BEYOND LIMITS.  A/C WAS FERRIED TO RENO FOR REPAIR.  UPON FURTHER INVESTIGATION, MX DISCOVERED THE FOLLOWING FUEL NOZZLE BRACKETS SHOW EVIDENCE OF HOT AIR LEAKAGE DUE TO ELONGATION OF THE BOLT HOLES IN THE BRACKET ASSEMBLY (BRACKET POSITIONS 14, 16 AND 19).  MX PERFORMED AN INTERIM REPAIR TO THE UPPER AND LOWER C-DUCTS AND THE AFT COWL LATCH DOOR IN ACC WITH ROHR ENG DOCUMENT NR 98VN515.  THIS REPAIR WILL BE PERMANENT AT C-CHECK.  MX REMOVED AND REPLACED DEFECTIVE FUEL NOZZLE BRACKETS.  FUEL NOZZLES HAVE NEVER BEEN REPLACED.  (M)
